U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Does celexa (citalopram) cause visual hallucinations in some patients?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Celexa (citalopram): Although hallucinations have been reported with celexa, (citalopram) i don't know which type of hallucination was experienced. If an individual had a full blown serotonin syndrome i expect that would be possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.